Residual Nilpotence in Polycyclic Groups.
Mathematische Zeitschrift, Tome 142 (1975), pp. 229-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__142_172200,
author = {Daniel Segal and Fritz J. Grunewald},
title = {Residual {Nilpotence} in {Polycyclic} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {229--242},
year = {1975},
volume = {142},
zbl = {0287.20024},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__142_172200/}
}
Daniel Segal; Fritz J. Grunewald. Residual Nilpotence in Polycyclic Groups.. Mathematische Zeitschrift, Tome 142 (1975), pp. 229-242. http://geodesic.mathdoc.fr/item/MZ_1975__142_172200/